MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent an endovascular repair for abdominal aortic aneurysm with a left iliac artery aneurysm using a gore® excluder® aaa endoprostheses, a gore® excluder® iliac branch endoprostheses.Reportedly the patient had very tortuous anatomy.It was reported that after the final angiogram, there was sluggish flow on the left side and diminished pulses (1000-e:-other - explained in file).The physician decided to perform a cut down and endarterectomy.There was a dissected flap but the left femoral artery was patent.The next day an angiogram revealed one of the devices had compressed, but it is unknown which one (plc231000/18198471, ceb231210a/18065349, and hgb161007a/18007068).On (b)(6) 2018, the physician reintervened and attempted to use a pta balloon to open all three devices by inflating and dragging the inflated balloon up and down all three devices.The patient¿s blood pressure became unstable and the physician performed an open procedure, a fem-to-fem bypass.The pulses to the foot were better and the patient tolerate the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7854099
Report Number3013164176-2018-00080
Device Sequence Number1338202
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Catalogue NumberPLC231000
Device Lot Number18198471
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight68